# SDR UHLA2010022700010

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 14,243 hours, 8,808 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2672
- Condition: Inoperative
- Location: Le Slat
- Part time: 1,384 hours, 815 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH FOR 28L INTO PIT THE F/O (FP) CALLED FOR FLAPS 2 AND AN EICAS MESSAGE "SLAT FAIL" ALONG WITH THE ASSOCIATED MASTER CAUTION APPEARED.  DISCOVERED THAT THE SLATS WERE AT 3 AND THE FLAPS AT 2.  FOLLOWED THE SLAT/FLAP FAIL CHECKLIST AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED THE SLAT INHIBITS AND PERFORMED AN OPS CHECK.  THE MESSAGE RETURNED AGAIN ON FLIGHTS 7674 AND 7727, BOTH ON 2/28/10 BUT NO EMERGENCIES WERE DECLARED.  THE FINAL FIX WAS REPLACEMENT OF THE RIGHT O/B 2/3 AND 3/4 SKEW/DISCONNECT SENSORS.
